Advertisement

Ukrainian Mathematical Journal

, Volume 43, Issue 7–8, pp 811–812 | Cite as

Otto Yul'evich Shmidt (on the occasion of his 100th birthday)

  • Yu. A. Mitropol'skii
  • A. M. Samoilenko
  • A. N. Bogolyubov
  • V. S. Charin
Article
  • 18 Downloads

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • Yu. A. Mitropol'skii
  • A. M. Samoilenko
  • A. N. Bogolyubov
  • V. S. Charin

There are no affiliations available

Personalised recommendations